Complexity results for the gap inequalities for the max-cut problem

Galli, Laura and Kaparis, Konstantinos and Letchford, A N (2012) Complexity results for the gap inequalities for the max-cut problem. Operations Research Letters, 40 (3). pp. 149-152. ISSN 0167-6377

Full text not available from this repository.


We prove several complexity results about the gap inequalities for the max-cut problem, including (i) the gap-1 inequalities do not imply the other gap inequalities, unless NP=Co NP; (ii) there must exist non-redundant gap inequalities with exponentially large coefficients, unless NP=Co NP; (iii) the associated separation problem can be solved in finite (doubly exponential) time.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the 2nd of two papers on "gap inequalities". The other, already published in OR Letters in 2011, was entitled " Gap inequalities for non-convex mixed-integer quadratic programs".
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
04 Nov 2011 16:06
Last Modified:
21 Nov 2022 21:47